Differential and Integral Equations

Maximization on classes of functions with fixed rearrangement

Vincenzo Ferone and M. Rosaria Posteraro

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 707-718.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225010

Mathematical Reviews number (MathSciNet)
MR1108055

Zentralblatt MATH identifier
0734.49002

Subjects
Primary: 90C48: Programming in abstract spaces
Secondary: 26B35: Special properties of functions of several variables, Hölder conditions, etc. 49K27: Problems in abstract spaces [See also 90C48, 93C25]

Citation

Ferone, Vincenzo; Posteraro, M. Rosaria. Maximization on classes of functions with fixed rearrangement. Differential Integral Equations 4 (1991), no. 4, 707--718. https://projecteuclid.org/euclid.die/1371225010


Export citation